# SDR GTIA2014062901366

- Difficulty date: June 29, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 29,539 hours, 14,107 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 9 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 ABC OXYGEN MASKS DEPLOYED.  STOWED OXYGEN MASKS AND MANUAL RELEASE CHECKED GOOD IAW AMM 35-21-43-550-801-A.
